1887

n African Vision and Eye Health - Medicamentosa keratoconjunctivitis : a case report - : case report

Volume 75 Number 1
  • ISSN : 2413-3183
  • E-ISSN: 2410-1516
This is currently unavailable for purchase.

 

Abstract

We present a case of medicamentosa keratoconjunctivitis in a 42-year-old woman who complained of eye redness, blurred vision and pain after using inappropriate medications for treatment. Examination revealed severe conjunctival injection as well as punctate stains on the corneas. The patient was advised to stop her former medications and was prescribed an artificial tear supplement, an antibiotic-steroid combination and a topical nonsteroidal anti-inflammatory drug. Possible conditions that could elicit similar clinical features are highlighted. The purpose of the case report is to raise issues relating to drug-induced allergic/sensitivity reactions based on recent clinical and experimental reports and also the roles of active ingredients and preservatives.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/aveh/75/1/EJC195001
2016-01-01
2019-08-23

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error